# SDR UALA2012060303083

- Difficulty date: June 2, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 51,266 hours, 19,878 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865109
- Part serial: 51
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE DOOR DELAMINATED.  DELAMINATION IS MORE THAN ALLOWABLE LIMITS PER MM.  DELAMINATION MEASURED IN 2 PLACES ADDS UP TO APPROXIMATELY 18.75 SQUARE INCHES.  REPLACED SLIDE.
